The article has been automatically translated into English by Google Translate from Russian and has not been edited.
Переклад цього матеріалу українською мовою з російської було автоматично здійснено сервісом Google Translate, без подальшого редагування тексту.
Bu məqalə Google Translate servisi vasitəsi ilə avtomatik olaraq rus dilindən azərbaycan dilinə tərcümə olunmuşdur. Bundan sonra mətn redaktə edilməmişdir.

Virginia man has peeled skin after being vaccinated against COVID-19

According to doctors, the Virginia man suffered a rare reaction to the COVID-19 vaccine, which resulted in a painful rash spreading throughout his body and peeling off his skin. Writes about it New York Post.

Photo: Shutterstock

Richard Terrell, 74, of Goochland, began suffering from strange symptoms four days after he was given a single dose of Johnson & Johnson's vaccine, according to the WRIC news channel.

“I started to feel a little discomfort in my armpit, and after a few days I started to develop an itchy rash. Then I started to swell and my skin turned red, ”Terrell said.

Soon, a rash covered his entire body.

“Everything happened so quickly. My skin is peeling, ”Terrell told the publication.

On the subject: A young American woman dies after being vaccinated against COVID-19: doctors insist that this is a coincidence

“There was a burning sensation and itching. Every time I bent my arms or legs, for example, the inside of my knee hurt a lot, the skin swelled and rubbed against itself, ”he continued.

He went to the hospital emergency department, where doctors determined he had an adverse reaction to the vaccine, WRIC reported.

Photo: video frame wric.com

“We ruled out all viral infections, we ruled out COVID-19 itself, we made sure that his kidneys and liver were in order, and finally we came to the conclusion that the vaccine he received was the cause,” said Dr. Fnu Nutan.

She said the medical episode could have been life-threatening if not treated.

“The skin is the largest organ in the body, and when it gets inflamed, like it does, you can lose a lot of fluids and electrolytes,” Nutan told the publication.

You may be interested in: top New York news, stories of our immigrants and helpful tips about life in the Big Apple - read it all on ForumDaily New York

However, the doctor stressed that such reactions are extremely rare.

“If you look at the risk of an adverse reaction to the vaccine, it is really very low,” she said. “We're not too worried. I'm a big supporter of the vaccine. "

Read also on ForumDaily:

How and where did the coronavirus come from: WHO and CDC theories

Pfizer Creates First COVID-19 Drug: How It Works

In the US, after vaccination against COVID-19, you can get a free donut

The common cold can suppress the coronavirus: how it will affect the pandemic

In the U.S. vaccination coronavirus Special Projects
Subscribe to ForumDaily on Google News

Do you want more important and interesting news about life in the USA and immigration to America? Subscribe to our page in Facebook. Choose the "Display Priority" option and read us first. Also, don't forget to subscribe to our РєР ° РЅР ° Р »РІ Telegram - there are many interesting things. And join thousands of readers ForumDaily Woman и ForumDaily New York - there you will find a lot of interesting and positive information. 



 
1069 requests in 2,368 seconds.